Please use this identifier to cite or link to this item:

The Species of Xeronema (Liliaceae)

File Size Format  
vol11n4-355-362.pdf 4.35 MB Adobe PDF View/Open

Item Summary Moore, Lucy B. 2009-06-01T23:04:29Z 2009-06-01T23:04:29Z 1957-10
dc.identifier.citation Moore LB. 1957. The species of Xeronema (Liliaceae). Pac Sci 11(4): 355-362.
dc.identifier.issn 0030-8870
dc.language.iso en-US
dc.publisher University of Hawai'i Press
dc.title The Species of Xeronema (Liliaceae)
dc.type Article
dc.type.dcmi Text
Appears in Collections: Pacific Science Volume 11, Number 4, 1957

Please email if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.